I'm 21 years old/female and for the past week I have had no appetite, fatigued, feeling weak, and like a little headache going on. I went to the doctor and my blood test came to show that I had a Vitamin D level of 7.7. I just started on 50,000 units of Vitamin D twice/week for the next 8 weeks. Does anyone else have a loss of appetite that comes with the deficiency? From what I have read many have had symptoms for a very long time and mine is only started a week ago. I guess I am lucky to only had to suffer for a week so fa but it seems like such a long recovery time that I don't know if I'll be able to handle school since the semester just started. I need some encouragement and some news that this will get better.
It gets better (if you have enough magnesium). lol. That was my problem anyway. And my high doses of vitamin D worsened my existing magnesium deficiency state! O_o After 6 months of 5000IU of vitamin D daily, sometimes up to 10 000IU daily) my levels only rose from 11.5ng/L up to 17.5ng/L. Not enough magnesium to absorb vitamin D.
I finally figured out what was wrong...a long time after that sad to say..doctors didn't have a clue (had over 50 symptom of severe magnesium deficiency!). Yay for the internet! :) Your symptoms are noted under a vitamin D deficiency including poor appetite. There are plenty more symptoms and a long list of health problems associated with a vitamin D deficiency eg: cold, flu, osteoporosis, higher risk of cancer specifically breast, colon, and prostate, higher risk of multiple sclerosis, increased risk of death from heart disease.... One vitamin you want in optimal levels! :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.